when i stand up my stomach hurts i have to sit which makes me tiered and i get explosive diahrea i just want to get sober i have ADHD i think that is why ilike those oxycodone so much because they help me get my daily work done with out loosing focus i actually complete what im suposed to do rather than half assing everything.that makes me feel good.I am dependent on them now. not only mentally but physicaly also!! I dont know what to do> I need somthing to help me feel better without having to feel the pain and having to dred every day i have to deal with coming down off those stupid things i extremly ill and its only my first day off i had a pointless day got nothing done and my kids can see the difference they always ask me whats wrong why are you angry i feel so horrible!!! PLEASE HELP!! please help me feel better NE info you have that would be usefull to help me get my life bake together.
You are going through classic opiate withdrawal. Please google The Thomas Recipe for a list of OTC and rx meds that you will need while in withdrawal. Also google Post Acute Withdrawal Syndrome, it will explain why you feel so bad emotionally while in withdrawal.
I've been where you are, and I know how horrid it is. Just know that it will get better every day that passes.
Keep us posted on how you are doing, we care,
There a few rx meds that would help if that is what u meant, clonidine, methacarbomal r 2. Suboxone or subutex would stop withdrawal and control cravings. go 2 suboxone.com to find drs in ur area who can write a subs rx, call all of them, there are some fees that vary from dr. 2 dr. hope u feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Attention Deficit Hyperactivity Disorder (ADHD) - My son is going to be 10 and has been on meds for?
Posted 29 Aug 2009 • 2 answers
Posted 18 May 2011 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - Hello members(new friends) I recently found out my
Posted 20 May 2011 • 11 answers
Posted 16 Mar 2013 • 4 answers
Posted 30 Dec 2015 • 2 answers